# SDR V0XD20151020223

- Difficulty date: October 20, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N162GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10254
- Aircraft time: 26,730 hours, 18,128 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stand Off
- Part number: CN6242082201
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER THRUST REVERSER HAS TWO CRACKED WEDGE BRACKETS, STANDOFFS.  R & R TWO LT UPPER THRUST REVERSER WEDGE BRACKETS, STANDOFFS, PN:CN624-2082-201, IAW SRM 51-42-24, 51-42-13 & 51-40-11.
